# SDR 2007UALA00884

- Difficulty date: March 24, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SEC 48 LEFT UPPER SKIN 1 INCH GOUGE AT STA 1782, APPROX 14 INCHES FROM VERT STAB.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  INSTALLED DOUBLER REPAIR & FLUSH BRILES.
